# SDR AALA20100615TUL04

- Difficulty date: June 15, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N16545
- Make and model: Doug DC-9-82
- Aircraft serial: 53027
- Aircraft time: 56,254 hours, 28,895 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED GROUND SPOILER FITTING.  REPLACED FITTING PER SRM 51-30-05.
